# SDR AALA20141222005

- Difficulty date: December 22, 2014
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 65,410 hours, 8,204 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING CRUISE AN ELECTRICAL ODOR WAS REPORTED IN THE CABIN.  THE IFE SYS WAS TURNED OFF & ODOR DISSIPATED.  DIVERTED, EMERGENCY DECLARED, LANDING UNEVENTFUL.  ACCOMPLISHED ALL CHECKS IAW AMM 21-00-00-810-808 WITH NO FAULTS FOUND.  PERFORMED CHECK OF IFE SYS IAW WORK CARD 23-32-10 WITH NO FAULTS FOUND.  GALLEY OVENS CHECKED & FOUND SLIGHT ODOR FROM BC OVENS 4A & 4B.  REMOVED AND REPLACED OVENS 4A AND 4B IAW AMM 25-52-02. SYSTEM CHECKED NORMAL.
